# SDR AALA202209291901

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A300*
- Aircraft serial: 6490
- Aircraft time: 23,837 hours, 9,508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS L2 DOOR ASSIST BOTTLE LOW. MAINTENANCE SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-22-00.
